Terminality of the Maximal Unipotent Subgroups of Chevalley Groups.
Mathematische Zeitschrift, Tome 103 (1968), pp. 112-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__103_170901,
author = {Edward L. jr. Spitznagel},
title = {Terminality of the {Maximal} {Unipotent} {Subgroups} of {Chevalley} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {112--116},
year = {1968},
volume = {103},
zbl = {0157.05904},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__103_170901/}
}
Edward L. jr. Spitznagel. Terminality of the Maximal Unipotent Subgroups of Chevalley Groups.. Mathematische Zeitschrift, Tome 103 (1968), pp. 112-116. http://geodesic.mathdoc.fr/item/MZ_1968__103_170901/